# SDR DL733980378

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312WA
- Make and model: Boeing 737347
- Aircraft serial: 23598
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Galley
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT FOUND LAST SECTION OF EMERGENCY TRACK LIGHTING INOP.  FOUND BATTERY PACK BAD AND WIRE SHORTED ABOVE AFT GALLEY.   REPLACED PACK AND SECTION OF WIRE CHECKS GOOD.  ALSO, REPLACED BATTERY.
